# SDR GAIA00606

- Difficulty date: August 31, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Misdrilled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: STR 9L STA 500 STRINGER HAS MISS DRILL HOLES LOWER SIDE AT STRINGER TO FRAME CLIP.  CORRECTIVE ACTION: FABRICATED NEW REPAIR PART. HAT CHANNEL & 4 NEW SPLICE STRAPS DOUBLERS IAW B727 SRM 53-10-3
